# SDR IPXA2021051069172

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 49,610 hours, 7,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100663
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18FOFOUND U/D DOOR AREA EMERGENCY LIGHT INOP.I.A.W. AMM 33-51-04-902-001-001 REV.101.01 REPLACED THE U/D EMERGENCY LIGHT BATTERY (M5168), AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY.
